# SDR VNAA2014062500021

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 24,230 hours, 24,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Sheared
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS AFT OF ROW 8 DID NOT ILLUMINATE.  MAINTENANCE INSPECTED AND FOUND  WIRES SHEARED OFF AT PIGTAIL ADJACENT TO LAVATORY.  MAINTENANCE REPAIRED WIRING AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
